Couldn't find what you looking for?

TRY OUR SEARCH!

I took the morning after pill around 36 hours afer sex when the condom broke. I had no symptoms or side-effects after it. Yesterday, (2 weeks after the incident) I got period on time, but it is extremely light (I usually have a heavy flow lasting about 4-5 days). I'm not sure if this is a side effect of the morning after pill or could it be implantation bleeding (it is not brown or pink, but normal red blood except very light). I have taken 3 pregnancy tests which have all come out negative. I am worried since the incident happened around the exact time of ovulation. I feel nauseas, have abdominal cramping and the outer sides of my nipples are darkening. I don't know if it is just because I am extremely stressed out over this, but has anyone else had simillar experiences where their periods had come on time but were extremely light after the map.

Loading...

I'm in a similar boat I had my period on 12th - 18th had sex on 20th got map on 21st and the got another period on 25th as you can imagine feeling like I had the short straw but very light for me and only 4/5 days so now I'm starting to wonder has it really worked or not :S anyone else had similar experience? And been preggo?
Reply

Loading...


PLZ TELL ME I HAVE SAME PROBLEM
Reply

Loading...